# SDR V0XD20190428001

- Difficulty date: April 16, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP PANEL CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED TOP PANEL (P/N:601R317075-3) IAW CRJ700 SRM 51-42-06, 51-41-02, 51-42-13, 51-25-16.
